Couldn't find what you looking for?

TRY OUR SEARCH!

My brother was using chatix, hes 17. Hes been acting very odd, he was taking about the dreams and they were horrible. He dreamed of killing the family, I dont know if thats common. I know weird dreams are but come one. Hes a tough guy and he was afraid to sleep. So he just stopped taking them after about 1 month, I was there at the doctor appt with him and he didnt say anything about weining off. Anyways since he stopped takin the chantix, his behavior has been very strange, and scary. He doesnt sleep. Constantly pushing his limits in life, like he doesnt care about anything AT ALL!!! It seems like hes shutdown, he seems very scary. He wasnt like this before, any chance chatix contributed to this. Anything would help. . .

Loading...

Chatix does have some issues associated with it but if your brother is not taking medication that he was prescribed, then he could very well be suffering from withdrawal symptoms. Please tell an adult about this immediately, and get him the care that he deserves as soon as possible. It sounds to me like he is acting out and he needs help, so please get someone to help him immediately. Please keep us posted on what happens.
Reply

Loading...